# SDR Y2PA20130316015

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCOND
- Aircraft serial: 187
- Aircraft time: 21,607 hours, 17,200 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Panel
- Part number: 13150
- Part serial: 191
- Condition: Malfunctioned
- Location: Cockpit Pedestal
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CREW REPORTED, ON HAND FLOWN AT 2500' IN IMC, PILOT FLYING ENCOUNTERED AN UNCOMMANDED ROLL TO THE LEFT.  PF IMMEDIATELY PULLED "ROLL" CIRCUIT BREAKER TO STOP RUNAWAY TRIM CONDITION.  TRIM INDICATED APPROX. .5 TO .666 DEFLECTION TO THE LT OF CENTER.  PM DECLARED EMERGENCY WITH APPROACH.  ELECTED TO ADJUST VREF +15 AND GAVE POWER LEVERS TO PM TO CONTROL.  NORMAL TOUCHDOWN.  MX AT COULD NOT DUPLICATE ORIGINAL PROBLEM.  FOUND AILERON TRIM HAS A DELAY, LEFT GOOD.  SLAVED IN NEW TRIM ACTUATOR WITH NO HELP.  REINSTALLED ORIGINAL PART CONNECTOR.  R & R AILERON TRIM SAFETY BOX RELAYS WITH NO HELP. R & R TRIM/SPEED/BRK CONTROL PANEL.  SYS NO LONGER HAS DELAY.  RANG AILERON CONTROL WIRES TO AILERON TRIM SAFETY BOX.  OPS CHECK WAS GOOD IAW WIRING DIAGRAM 27-10-5, PG. 103.  SYS OPS CHECKED GOOD IAW MM 27-00-5.  ACFT WAS RETURNED TO SERVICE.
